New York Journal of Mathematics
Volume 17a (2011) 267-300


A. Brudnyi and D. Kinzebulatov

Holomorphic almost periodic functions on coverings of complex manifolds

view    print

Published: January 30, 2011
Keywords: Holomorphic almost periodic function, regular covering, Cartan Theorem B
Subject: Primary 32A38, Secondary 42A75

In this paper we discuss some results of the theory of holomorphic almost periodic functions on coverings of complex manifolds, recently developed by the authors. The methods of the proofs are mostly sheaf-theoretic which allows us to obtain new results even in the classical setting of H. Bohr's holomorphic almost periodic functions on tube domains.


Research of the first author is supported in part by NSERC. This is an extended version of authors' talk at the conference "Recent Advances in Function-related Operator Theory'', Puerto Rico, 2010

Author information

A. Brudnyi:
Department of Mathematics and Statistics, University of Calgary, Calgary, Canada

D. Kinzebulatov:
Department of Mathematics, University of Toronto, Toronto, Canada